# SDR BJNA041107

- Difficulty date: November 28, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, LEVEL TWO CORROSION WAS DISCOVERED ON TWO STRINGER TIE OF STRINGER 26L LOCATED AT STATION 947.  REMOVED AND REPLACED CORRODED STRINGER TIE OF STRINGERS 26L AT STATION 947.  STRINGER TIES WERE FABRICATED FROM 7075-T6 .063.  WORK DONE IAW BOEING SRM 51-30-2.  (M)
